Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

The invariant trace formula. II. Global theory


Author: James Arthur
Journal: J. Amer. Math. Soc. 1 (1988), 501-554
MSC: Primary 22E55; Secondary 11F72
Part I: J. Amer. Math. Soc. (1988), 323-383
MathSciNet review: 939691
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E55, 11F72

Retrieve articles in all journals with MSC: 22E55, 11F72


Additional Information

James Arthur
Affiliation:

DOI: http://dx.doi.org/10.1090/S0894-0347-1988-0939691-8
PII: S 0894-0347(1988)0939691-8
Article copyright: © Copyright 1988 American Mathematical Society